# SDR 2007UALA03355

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 294 STR 12L FRAME ATTACH ANGLE CRACKED ON LOWER SIDE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED, FABRICATED & INSTALLED INTERCOSTAL WEB.
